WRIGHTS LANE SYNTHES USA PRODUCTS LLC 9MM/125 DEG TI CANN TFNA 380MM/RIGHT - STERILE; ROD, FIXATION, INTRAMEDULLARY
Back to Search Results |
| Model Number |
04.037.928S |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent a revision surgery to remove the broken cannulated trochanteric femoral nail advanced (tfna) nail due to nonunion.The tfna nail was implanted on (b)(6) 2019.The nail broke sometime in the recent past and so a revision surgery was needed to remove the broken nail, and new implantation of a femoral recon nail.All pieces of the nail were removed.Procedure outcome was unknown.There was patient consequence.Concomitant devices: unknown tfna helical blade (part # unknown, lot # unknown, quantity 1), unknown locking screws (part # unknown, lot # unknown, quantity unknown).This report is for one (1) 9mm/125 deg ti cann tfna 380mm/right - sterile.This is report 1 of 1 for (b)(4).
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Updated information provided for reporting investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.